Was taking subs for a year and a half about 1mg. on my own bits and pieces per day my vicodine addictions was about 5-6 pills a day for 10yrs i stopped taking the Suboxone in april and now its Nov. after 5weeks i couldnt take the withdrawals any more i have to work so i started taking a half 7.5 vicodine twice a day went to the Dr. he gave me vicodine and Paxil. also i thake xanax as needed for anxiety i cant take the Paxil it gets me sick. I have to take 3 vicodine a day to stop the Burning ,Chills and head Zaps i still have deppression and that burning feeling cant get well should i go back on the subs? can anyone please help me ?
I am not sure in what you've written, but did you say you WERE sick on the Suboxone? If NOT, I believe, 100%, you'd be better off on the subs than the Vics. Isn't that why you started the Suboxone?
You said you were taking pieces here and there. What does that mean. Were you getting them from a doctor? Were on the 'the suboxone program?
I know I said I believe you'd be better off on the subs, as long as you were OK on them?
Since I am not sure I completely understand your situation, I'll offer up a scenario: Would you consider going to a doctor who knows about the sub treatment program and go on the sub as prescribed?
I've been on Sub since the beginning of September/11. Presently, I am on 24mg a day-the highest dose I think you can get. I am doing fine. Oh, yes, I think about using. I'm an addict, it's natural for me to think about it. Once I got my dosage working for me I feel great. Yes, I'll be coming down off this amount. I'll be doing it slowly and with the help-weekly-of a doctor.
I live in Canada, and the way it is prescribed here is different than in the States-if that's where you are. At this point, except for two day where I get to 'take home' my doses I have to take it in front of the pharmacist-much like Methadone.
I hope you'll go back on the Suboxone. The other stuff, whether its' Vicodin or Percocet or Oxycontin or... will only take you back to that very dark place again.
If you'd like to talk privately, you can 'friend' me and then we can talk that way, too. It's up to you.
Perhaps you should get back on the subs and ween yourself down slowly to a dose that is next to nothing. That's what most people on this forum seem to do. If you taper down slowly and to a low enough dose it may not be as bad. Suboxone is pretty powerful stuff, but better than resorting back to pills.
Hello again vin man. Mary contacted me to try and help. I have spoken with you before and I know you are scared, anxious and depressed. I am going to make some suggestions and I hope you will listen. I don't think the brain zaps are related to the suboxone at all. They are caused by something else. The burning in your feet and legs could be a few things, diabetic neuropathy comes to mind as does the use of a statin drug to control cholesterol. I know you are scared and miserable. My suggestion is to get to a good internal medicine dr and be checked for diabetes, thyroid problems and low testostrone levels. Subs are known to bottom males testosterone levels out. Please google the symptoms of low-t and see how many you have, Wikipedia lists them as well. I suggest also that you get to a legitimate suboxone dr and be placed on subtext instead of suboxone.
Reason being, subtext does NOT have naloxone in it and naloxone can incease anxiety and depression in some people, if you are already experiencing it, it may make it worse. I am sorry you are suffering like you are. Please go to suboxone.com and look for all drs within 100 miles of where you live. Many subs drs are also internists or general practitioners or family drs also, that will get you down to seeing only 1 dr. Please call all who fit this criteria and ask induction fee prices and office visit prices, and then also ask if they write for subtext. Some don't. This will narrow down the list. You may even have something neurological going on, but these types of drs should be able to write your subutex and run the necessary blood work that will check for low-t, thyroid problems, and diabetes. This is necessary to get you better. Patti
Hello and welcome. I, too, am a bit confused by the question. Did you stop the subs in April and in November you were still feeling the wd's? You stated that you were having trouble after 5 weeks, but then stated that you went from April to November and were tired of the wd's. Sorta confusing. Can you clarify the time gap?
Also, brain zaps, I am guessing, are from stopping and starting the Paxil. Antidepressants will cause the zaps if you do not take them as prescribed and if you abruptly stop them. They are not to be taken on an 'as needed' basis, but a daily medication to address the depression.
Patti is well versed in the subs department so I know you are in good hands, but I wanted to answer as well to clarify the time table of your subs use as well as the zaps.
best to you,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Aug 2009 • 3 answers
Posted 14 Jan 2010 • 4 answers
Posted 26 Feb 2011 • 3 answers
Posted 28 Apr 2011 • 3 answers
Posted 7 Oct 2011 • 2 answers